This question was answered on Thu 08, Apr 2010 02:12am by Dr. Srivastava

Cialis and Nitric Oxide Supplement

    
Asked by alex5625 (Male; 42; UNITED STATES; Always been Healthy....no problems otherwise; Relevant drugs:Cialis ) on Thu 08, Apr 2010 01:03am

I recently started taking Cialis for my Ed and also just started a workout regimen. I take a 20 mg Cialis tablet about once every three days at night. I was thinking about taking a powdered supplement called Superpump 250 which contains Nitric Oxide. I was wondering if it was ok to take the supplement while still occasionally taking the Cialis. Again I workout in the mornings every day and usually take a Cialis tablet once every three days

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr. Srivastava  on Thu 08, Apr 2010 02:12am:

Hello Alex, A warm welcome to askmedicaldoctor.com. Cialis as you know, is used to treat erectile dysfunction and any or almost every nutritional supplement for workouts contain anabolic steroids which have a major side-effect as erectile dysfunction. Now, NO in particular is a volatile nerve/biological messenger which may be function as endothelium derived relaxing factor which causes dilatation of blood vessels of the body leading to help in supplying more blood to muscles. This effect is utilized in body building but dilatation of peripheral blood vessels can deprive the blood supply to genital organs therefore aggravating the side-effect of erectile dysfunction and prolonged use can even cause impotence. You already have ED so even occasional use of such products could possibly take your ED treatment to backstep. These supplements are new in market so there is no documented side-effects and official researches are yet to prove their efficacy and side-effects. Therefore, it is advisable to get an opinion from your urologist who might be treating your already existing ED and can best decide about the effects of such products on your existing problems and recommend you proper diet and dosage. Upon net we can just describe you the potential issues related and would not recommend such products unless any official research proves complete safety of the product. Hope this helps. Do keep us posted in case of further doubts.

If you find the site useful, please consider making a donation.  Click the button to donate.   

Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by Dr J Singh on Thu 08, Apr 2010 04:48am:

Comment by on Sun 31, Oct 2010 03:22pm:
I am in a urban urology practice, and I often get young men in for ED evaluations. As soon as I walk in and see that they are obviously taking muscle building products, I can tell them what the problem is, and they stop the drinks, potions, and pills, and within a month or two they are back tp normal and thank me.

Comment by Mike Taylor on Thu 09, Jun 2011 05:52am:
These comments show how uniformed MD's are about supplements, this Dr. thinks that all supplements contain Steroids???? Why do doctors continue to comment on things they know nothing about? The majority of MD's are nothing more that sales agents for big pharma! Go to your doctor and ask him or her how to actually CURE a problem instead of treating the symptoms and they are lost!

Comment by MuscleMedic on Fri 19, Aug 2011 01:55pm:
The main ingredient of nitric oxide supplements is the amino acid arginine. It is thought to stimulate the production and/or inhibit the reaction to NO in the body. The supplement in no way actually contains NO, nor do they contain "steroids". One thing to watch for would be a hypersensitive response to ED meds. You may experience the listed side effects, and possibly to a greater degree. Since the higher levels or arginine would clear your system within a few hours you should be safe if not taking them together or within 2-4 hours or each other. Best case would be arginine supplemt in morning ot afternoon and hold off on the ED meds until later in the evening. You may also want to be careful the next day if taking arginine.

Comment by MuscleMedic on Fri 19, Aug 2011 01:58pm:
In the last comment on the second line it should say "and/or increase the response to NO in the body" Not sure what I was thinking while typing that line.

Comment by Joel on Tue 08, Jan 2013 05:36pm:
Seriously? I cannot believe that some doctors think that every supplement is a steroid. First of steroids mess with your testosterone levels, NO boosters do not! Amino Acids are usually naturally occurring in many foods so the idea that Arginine, a non essential amino acide that can be found in foods, is considered a steroid just goes to show you how some of these doctors wasted 12 years in med school for nothing. Use your common sense. If an NO Booster or any other vasodilator has the potential to increase your blood flow, simply do not take it in conjunction with any ED meds! Simple! Cycle off your NO booster or even Horny Goat Weed for 1-2 days and then use your ED meds.

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
i stay sicl     bum20abcess     foot and ankle pain     WOKEUPWITHSWOLLENLIPS     STOMACHPAINTHATCOMEANDGOAUTISMQUESTIONCOULDTHIS     schizophrenia     mycobacteriumterrae     trichohlemax     keloid     Search for answers     exesive prispiring     Search for answers     what is lukoria     Search for answers     lactose     IkeephavingtoclearmythroatitisnotpainfulbutIc     pineal     red skin white spots     strokesymptom     blac     FCGP FULL FORM     Limpoma     Search for answers     scia     Search for answers     urinesmellslikevomit     Search for answers     Aug     low anion gap left side pain     calciumdepositsHardknowonleftup     melanoacanthosis     hgh     pluck nose hair     dip in spine painful bruised but no trauma     howlongafteralaproscopicappendectomycanistart     tiger bum     claviclsleep     HowdoIdeleteaccount     whatisfcnatest     paininupperrightabdomendarkurineseverelyitchyskin     delay     clonzion     rbbb     How long to take     low red blood count and high eosin     light     whatisthebestGrowthFactortouseonastage2preassuresore     hyperopia     Premature     stop ring in ears     Myrighteyelidisslightlyswollen     not getting conceived with irregular periods     painonleftsidenausea     small bumps on back of arms     decidual cast     isthisaddiction     ankylosing spondylitis     Cocksocky on hands     my baby has one hand smaller than the other     Impregnantandhavingabdominalcramps     causes of diarhea     etg     Ifeellikethereissomethingblockingmythroatmakingit     mujheliocoriyakidiktathainplzlookghardlyupchaarbataye     CLARITHROMYCIN     whatareanalfissures     CandidA infection     is mastrubutation injurious to health     headachetiredfeelinghot     essure     isutnormalforapilltpbeinyourpoop     morning     Dr Srivastava     Ifitnormalforaninfant     klorcon m20     cockscomb     bad     heart failure     dr namita     miscarriage     duromine     what is fibrosis     Back Problems     mases     skinyellowingoffingers     ast     abscess behind eye     enemas     boil     bubbleonleg     penisvagina     what is USG     Wha20causes20cramps20in20your20legs20and20foot     levipiltabletwhichpatientusthistabletparticularsfitspatientssuggestdoctor     vaginal bleeding     Search for answers     green vaginal discharge for years     Search for answers     target_blank     Abourran camistry     Can you get pregnant after taking morning after pill having unprotected sex     STIs     I HAVE DIZZY SPELLS COME ON ALL OF A SUDDEN     arsback     sgpt test kya hy     joint pain     leg     Masterbate     mastibulation     tubularadenomas     burning pain in foot     Disc     singleLymph     severeheadpainintorighteyeandtemple     penis long     whatwouldcausebleedingduringsex     Analskinflap     what is sinusitis     looks     Abe     weakness     Bepr     sman     why is the skin beauty     myadmin     noretone     ovariancancerSeveregasandbloatingandalsoabdominal     EXPLANATION     hb A1c     eyearegoinginside     respiratory     handwriting     oldsprainedanklecontinuestobeweak     health tips     Lump of pelvis     bottom of leg is swolen red and it feels like its burning     medicineforpiles     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats